MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC ALWAYS-ON TIP BRUSH, 15MM, 1.8MMOD

VERAN MEDICAL TECHNOLOGIES, INC ALWAYS-ON TIP BRUSH, 15MM, 1.8MMOD
Model Number INS-0352
Medical Device Problem Codes Material Separation (1562); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
Staff reached out to report that the sheath fell off the brush during a procedure (not in a patient).A new brush was opened and the procedure continued immediately.
 
Additional Manufacturer Narrative
This report is being supplemented to provide information that was inadvertently not provided in the initial medwatch report and to correct information provided in the initial report.Correction to g3 of the initial report: date received by manufacturer was 17-dec-2021.The subject device was not returned for evaluation, as the device was discarded by the facility.The lot number was not provided.Based on the details of the reported issue, after the date of this complaint, it was determined that there will be a sheath anchoring and adhesion design change to address this issue.Veran will continue to monitor field performance for this device.This supplemental report is being submitted as a corrective action following a retrospective review of complaints in response to an observation from an external inspection.

Brand Name
ALWAYS-ON TIP BRUSH, 15MM, 1.8MMOD
Common Device Name
BRUSH
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC
1938 innerbelt business center
saint louis MO 63114
Manufacturer (Section G)
VERAN MEDICAL TECHNOLOGIES, INC
1938 innerbelt business center
saint louis MO 63114
Manufacturer Contact
jennifer andre
1938 innerbelt business center
saint louis, MO 63114
3146598500
MDR Report Key13419090
Report Number3007222345-2022-00001
Device Sequence Number19859760
Product Code JAK
UDI-Device Identifier00815686020538
UDI-Public00815686020538
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K170023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINS-0352
Device Catalogue NumberINS-0352
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2022
Supplement Date Received by Manufacturer06/08/2023
Initial Report FDA Received Date02/01/2022
Supplement Report FDA Received Date08/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown